# SDR CA130822002

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE SEAL REPLACEMENT ACFT WAS TAXING TO THE TARMAC FOR GROUND RUN. DURING TAXIING, THE ENGINE HAD AN UNCOMMANDED SHUTDOWN WHEN ENGINE WAS AT LOW IDLE.  A WHITE SMOKE WAS NOTICED THROUGH THE EXHAUST.  A START WAS DONE AFTER THE EVENT AND WAS NORMAL.  RECOMMENDED TO PERFORM THE TROUBLESHOOTING FOR FLAMEOUT IAW EMM.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
